Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
floggers

when do side effects start??

Hello,

I'm 12 days into my Accutane treatment and haven't noticed anything different at all! I've been sitting around waiting for the dryness and redness etc. and have nothing. Does anyone know if this is normal? I'm on 40mg a day and weigh somewhere around 125-130 lbs. I'm worried that it's just not working on me or something silly like that!

Share this post


Link to post
Share on other sites

You're fine.

Generally the first week or so you may get a headache/two and feel a little "oiler". You will get dry soon enough. Also, most Derm's start off month one on a little lower dose to avoid a bad IB and also to get your body used to it. You will probably be bumped up in dose in the next month or so. I'm on low dose (30mg) and I got a bit drier after month one - nothing major though. Just keep eating well as you will soon find your tired more as Tane accumulates in the body. Also, gentle skincare and moisterisers (even your soles of your feet and eyelids become dry).. Lube up as you notice the change.. Eye drops for your eyes - it all gets dry.

Cheers.

Yvette

Share this post


Link to post
Share on other sites

I was on 30mg for four months, I got no IB, minimal facial dryness and dry lips, the dry lips started probably after three weeks. I just kept waiting and waiting for the side effects but they really never came... but I babied my skin the whole time, so that probably helped a lot

Share this post


Link to post
Share on other sites

I've been on 40mg for almost 6 weeks now. I have only really noticed major dryness in my lips, which seem to regenrate every few days! Though they are nowehere near as bad as I expected! I have had some dryness on my faceand body, and had a few rashes. But overall, I slo think that because I've moisturised well from day one, this has helped. I also take vitamin E.

Share this post


Link to post
Share on other sites

lol yeah i did xactly the same. im on 30 mg. i thot acutane jst ddnt wana kick in at first. 2 and a half almost 3 weeks. and boom. i was out with my frends. and a frend of mine was like. dude. wts with the lips? im like uhh ohhhhhh. haha. jst wait. its not too bad at all tho. use lip balm. even if u dont hav dryness yet. im one more day to finishing my first month on tane. so far , not too bad:D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×